# SDR UALA2011102105691

- Difficulty date: October 20, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 85,663 hours, 13,786 cycles
- Engine: Pwa PW4060
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Detector
- Part number: S345T00227
- Part serial: 2475
- Condition: Faulted
- Location: Fuel Cell
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FUEL CONFIGURATION LIGHT ILLUMINATED.  TANK QUANTITIES ARE 40.6 LEFT, 23.0 CTR, AND 38.8 RIGHT.  RIGHT FUEL QTY DENSITOMETER INOPERATIVE.  REPLACED RT FUEL TANK DENSITOMETER ELECTRONIC UNIT PER MM. BITE CHECKED GOOD. NO FAULTS FOUND.
